MathSciNet Relay Station
MathSciNet bibliographic data
MR2373214 46F12 (46F05)
Li, Y. T.; Wong, R. Integral and series representations of the Dirac delta function. Commun. Pure Appl. Anal. 7 (2008), no. 2, 229–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement